Loading [MathJax]/jax/output/SVG/config.js
Itogi Nauki i Tekhniki. Seriya "Algebra. Topologiya. Geometriya"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhn. Ser. Algebra. Geom. Topol.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Seriya "Algebra. Topologiya. Geometriya", 1987, Volume 25, Pages 3–66 (Mi inta116)  

This article is cited in 7 scientific papers (total in 7 papers)

Undecidable algorithmic problems for semigroups, groups and rings

L. A. Bokut', G. P. Kykin
English version:
Journal of Soviet Mathematics, 1989, Volume 45, Issue 1, Pages 871–911
DOI: https://doi.org/10.1007/BF01094865
Bibliographic databases:
UDC: 512.532+512.54+512.552.4
Language: Russian
Citation: L. A. Bokut', G. P. Kykin, “Undecidable algorithmic problems for semigroups, groups and rings”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 25, VINITI, Moscow, 1987, 3–66; J. Soviet Math., 45:1 (1989), 871–911
Citation in format AMSBIB
\Bibitem{BokKuk87}
\by L.~A.~Bokut', G.~P.~Kykin
\paper Undecidable algorithmic problems for semigroups, groups and rings
\serial Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom.
\yr 1987
\vol 25
\pages 3--66
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/inta116}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=926512}
\zmath{https://zbmath.org/?q=an:0632.20024|0666.20017}
\transl
\jour J. Soviet Math.
\yr 1989
\vol 45
\issue 1
\pages 871--911
\crossref{https://doi.org/10.1007/BF01094865}
Linking options:
  • https://www.mathnet.ru/eng/inta116
  • https://www.mathnet.ru/eng/inta/v25/p3
  • This publication is cited in the following 7 articles:
    1. Alexei Kanel-Belov, Alexei Chilikov, Ilya Ivanov-Pogodaev, Sergey Malev, Eugeny Plotkin, Jie-Tai Yu, Wenchao Zhang, “Nonstandard Analysis, Deformation Quantization and Some Logical Aspects of (Non)Commutative Algebraic Geometry”, Mathematics, 8:10 (2020), 1694  crossref
    2. Valentino Delle Rose, Luca San Mauro, Andrea Sorbi, “Word problems and ceers”, Mathematical Logic Qtrly, 66:3 (2020), 341  crossref
    3. Ilya Ivanov-Pogodaev, Sergey Malev, “Finite Gröbner basis algebras with unsolvable nilpotency problem and zero divisors problem”, Journal of Algebra, 508 (2018), 575  crossref
    4. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. V. P. Gerdt, V. N. Robuk, V. M. Sever'yanov, “The construction of finitely represented Lie algebras”, Comput. Math. Math. Phys., 36:11 (1996), 1493–1505  mathnet  mathscinet  zmath  isi
    6. K. I. Beidar, A. V. Mikhalev, G. E. Puninskii, “Logicheskie aspekty teorii kolets i modulei”, Fundament. i prikl. matem., 1:1 (1995), 1–62  mathnet  mathscinet  zmath  elib
    7. M. V. Sapir, “A minimal variety of associative algebras with unsolvable word problem”, Math. USSR-Sb., 68:2 (1991), 567–584  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:1480
    Full-text PDF :840
    References:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025